# SDR IPXA11568673

- Difficulty date: August 2, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOORBOARD 232XGF HAS DELAMINATION.  FABRICATED REPLACEMENT FLOORBOARD 232XGF IAW B757-5320-9692-G.
